# SDR REXA2021022300123

- Difficulty date: February 23, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ANGLE IS CORRODED AT F.S. 280, STGR 27. - REMOVED AND REPLACED SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01. WVAC EMP STAMP# 711 MTC
